Skip to main content

Research Repository

Advanced Search

Group schemes of period 2

Abrashkin, Victor

Group schemes of period 2 Thumbnail



We give an explicit construction of the antiequivalence of the category of finite flat commutative group schemes of period 2 defined over a valuation ring of a 2-adic field with algebraically closed residue field and a suitable category of filtered modules. This result extends the earlier author’s approach to group schemes of period p > 2 from Proceedings LMS, 101, 2010, 207–259.


Abrashkin, V. (2014). Group schemes of period 2. manuscripta mathematica, 143(3), 317-353.

Journal Article Type Article
Publication Date 2014-03
Deposit Date May 24, 2013
Publicly Available Date Oct 12, 2021
Journal Manuscripta Mathematica
Print ISSN 0025-2611
Electronic ISSN 1432-1785
Publisher Springer
Peer Reviewed Peer Reviewed
Volume 143
Issue 3
Pages 317-353


Accepted Journal Article (361 Kb)

Copyright Statement
This is a post-peer-review, pre-copyedit version of a journal article published in Manuscripta Mathematica. The final authenticated version is available online at:

You might also like

Downloadable Citations